# SDR C2XA09RI073

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 18,518 hours, 9,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ROUTINE MAINTENANCE, RIC MX FOUND LT AND RT OVER THE WING EMERGENCY LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED NR 4 EMERGENCY CHARGER ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
